Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 33 of 35 found articles
 
 
  Spreading speed and traveling wave solutions in impulsive reaction–diffusion models
 
 
Title: Spreading speed and traveling wave solutions in impulsive reaction–diffusion models
Author: Lin, Yuan
Wang, Qi-Ru
Appeared in: Communications in nonlinear science and numerical simulation
Paging: Volume 23 (2015) nr. 1-3 pages 185-191
Year: 2015
Contents:
Publisher: Elsevier B.V.
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 33 of 35 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands